# SDR SWAA2022032275595

- Difficulty date: October 18, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 27,175 hours, 16,491 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 947; RBL 18 TO LBL 11; WL 166; BULKHEAD TO FLOOR SUPPORT ANGLE HAS CORROSION ON UPPER SURFACE / AFT CARGO STA 947 RBL 18 TO LBL 11 WL 166 BULKHEAD TO FLOOR SUPPORT ANGLE HAS CORROSIEN FOUND TO BE OUT OF LIMITS DUE TO NO PUBLISHED DATA SRM 53-00-53-111-2 REMOVED FLOOR SUPPORT IAW SRM 51-40-02-0G-0 AND IAW BOEING DWG # 149A8118 REV- ATAG#WN4812
